# SDR JJBA20251120084

- Difficulty date: October 30, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FLOOR BEAM GUSSET AT FR 73, STR 1R, HAS CORROSION. REMOVED AND REPLACED MID FLOOR BEAM GUSSET AT FR73.
